HKIS Annual Conference 2023

Exploring Infinity with Our Expertise for an Age-friendly Future

9 September 2023 (Saturday) 9:00am – 4:00pm | Hybrid Venue: Diamond Ballroom, Level 3, The Ritz-Carlton, Hong Kong

Themed "Exploring Infinity with Our Expertise for an Age-friendly Future", the Annual Conference will deliberate on the current situation in Hong Kong, discuss how the construction and real estate sector could contribute to creating an inclusive future, enabling Hong Kong to evolve into a more innovative and all-round city and enhancing the quality of life at all ages.









































































Time		Prog	ramme
19:00 - 09:10	Welcome Speech		Sr WONG Kwok Leung, Paul
		2 2	President
		4	The Hong Kong Institute of Surveyors
9:10 - 09:30	Opening Keynote Speech		Mr WONG Wai Lun, Michael, GBS, JP
17:10 - 07:30	by Guest of Honour		Deputy Financial Secretary
	2, 22223, 12122		HKSAR Government
9:30 - 09:50	Coffee / Tea Break (20 mins)		
		Sessi	ion One
9:50 - 10:10	Innovating Elderly Services:		Ms CHAN Man Yee, Grace
7.00	Enhancing the Quality of Life for		Business Director
	Age-friendly Hong Kong	OO	The Hong Kong Council of Social Service
0:10 - 10:30	Magic Bullets Against Ageing		Mr WONG Kim Yeung, Bryan
		STE	Head of Charities (Positive Ageing & Elderly Care) The Hong Kong Jockey Club
			The Floring Noting Jockey Clob
0:30 – 10:50	Creating an Age-friendly Smart City		Dr LAM Ching Choi, SBS, JP
0.00	Stocking an Age Thomaty Smart Olly	Gal	Chief Executive Officer
			Haven of Hope Christian Service
0:50 - 11:15			Discussion Panel
		90	Moderator: Sr Li Man Hong, Paul
		3	Co-opted Member, General Practice Division, The Hong Kong Institute of Surveyors Member, Special Committee on Elderly Housing, Hong Kong Housing Society
145 44.05	0 (() T D 1 (00 1)		Special Committee on Elderty Housing, Hong Kong Housing Society
:15 - 11:35	Coffee / Tea Break (20 mins)		
		Sessi	on Two
1:35 – 11:55	Rehabilitation or Dilapidation?		Sr HO Chi Wai, Daniel
		ree	Director of Building Rehabilitation
			Urban Renewal Authority
1.EE 10.1E	Transferming the Oite		As CHOIMs Hing Depoted ID
1:55 – 12:15	Transforming the City: Building an Age-friendly and		Ar CHOI Wun Hing, Donald, JP Executive Director & Chief Executive Officer
	Sustainable Future		Chinachem Group
2:15 – 12:35	Smart Initiatives for a Liveable City		Ms Rosana WONG, MH
	•	90	Executive Director
			Yau Lee Holdings Limited
2:35 – 12:55			Discussion Panel
			Moderator: Sr LEE Hoi Tat, Nathan Vice-Chairman, Building Surveying Division
			The Hong Kong Institute of Surveyors
2:55 – 14:25	Lunch (90 mins)		
		Session	on Three
4:25 - 14:45	An Inclusive and Ago-friendly	000010	1
T.2J 14.4J	An Inclusive and Age-friendly Future - San Tin Technopole and	88	Mr CHUNG Man Kit, Ivan, JP Director of Planning
	Kau Yi Chau Artificial Islands		Planning Department, HKSAR Government
4:45 - 15:05	Fostering Inter-generational Living		Dr NG Ka Man, Carmen
	•	60	Social and Elderly Wellness Director
			Hong Kong Housing Society
- 0- 4-0-		U Po	B (1 W
5:05 - 15:25	An Age-friendly Future Through		Prof Jean Woo
	The Lens of The Older Person		Emeritus Professor, Department of Medicine and Therapeutics Director, CUHK Jockey Club Institute of Ageing
			The Chinese University of Hong Kong
5:25 – 15:45			Discussion Panel
0.20 10.40			Moderator: Sr WAI Chun Sing, Terence
			Chairman, Planning and Development Division
			The Hong Kong Institute of Surveyors
5:45 - 16:00	Closing Remarks		Sr LEUNG Chi Tim, Robin
		lad	Chairman
		125	Annual Conference Organising Committee 2023
			Vice President The Hong Kong Institute of Surveyors
5:00	End of Conference		

- Remarks Official language is English.
 The organiser reserves the right to cancel or reschedule the conference at its discretion.

 - Programmes, topics and speakers are subject to change without any prior notice.
 No refund can be made for cancellation of registration but a substitute delegate is normally permitted.
 Successful registrants will be notified separately via email with the web link in due course to the online event.
 Electronic CPD certificate and payment receipt will be sent to participants by email in three weeks after the event.
- Zoom Video Communications, Inc. (the supplier of the Zoom webcast system) will provide registration services for the aforementioned online seminars. For the privacy policy of Zoom Video Communications, Inc., please browse the terms and conditions at http://zoom.us/docs/zh-tw/privacy-and-legal.html. Please be aware that if you are unwilling to allow your personal information being collected by Zoom Video Communications, Inc., you will not be able to register and attend the captioned online seminars.